# SDR SWAA2016060652440

- Difficulty date: April 20, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 34,733 hours, 17,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME UPPER AFT CORNER, INTERIOR SURFACE CRACKED.  REPAIRED CORNER IAW ACO.
